HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Rouch\'{e} type theorems and a theorem of Adamyan, Arov and Krein

Files in This Item:
pre644.pdf57.95 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83797

Title: Rouch\'{e} type theorems and a theorem of Adamyan, Arov and Krein
Authors: Nakazi, Takahiko Browse this author
Keywords: Rouch e theorem
Toeplitz operator
Hankel operator
Denjoy-Wolff point
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 644
Start Page: 1
End Page: 8
Abstract: We show Rouch e type theorems using a theorem of Adamyan, Arov and Krein. As applications, we obtain a certain characterization of self-maps of the unit disc in terms of the location of the Denjoy-Wolf point and we study a function in the Smirnov class whose real part is positive.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69451
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University